# SDR AALA202401122208

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 64,262 hours, 26,889 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 10194392001
- Part serial: 7152003
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 505,206 hours, 502,552 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: PRESSURIZATION AUTO FAIL ILLUMINATED. ALTERNATE MODE FAILED AS WELL, AND CABIN PRESSURIZATION WAS UNCONTROLLABLE IN MAN MODE. AIRCRAFT DIVERTED AND LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. REPLACED CABIN PRESSURE CONTROL MODULE. PER AMM 21-31-02. OPERATIONAL CHECKS GOOD.
